This is not normal as such, but is a rather common problem called 'dermatographism' . It is due to the release of histamine in your son's skin when a little pressure is applied to his skin such as with wiping his face. This is usually a temporary problem, but as it can be a nuisance it is best to treat him with a very safe antihistamine called Zyrtec.Give him Zyrtec syrup 5ml at night only. This must be given very regularly every night for at least 3 months. Stop the Zyrtec for a few days after the 3 months course and see if he has grown out of the problem. If not please write in again.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.